MathSciNet Relay Station
MathSciNet bibliographic data
MR727934 45K05 (45D05 73B30)
Londen, S.-O.; Nohel, J. A. Nonlinear Volterra integro-differential equation occurring in heat flow. J. Integral Equations 6 (1984), no. 1, 11–50.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement